Liver damage, kidney damage, diabeties, nasal sprays, diet pills, barbituates(florecet etc) can all give false positives for amphetamines not to mention the accuracy rate for drug testing in cheap testing is about 50% if not done in a good lab. Many labs that get false positives send the urine out to a specialist lab to re-test the urine and many times it is reversed.
The possibility of a cold med that contains ephedra or a similar product can very infrequently cause a false positive. Have you taken any coke in any form for awhile? Almost impossible to find pure coke unless you have a connect at Mallincrodt these days........ And most has a bit of amphetamine (or worse...) in it to provide a cheap boost to the affect................ And of course, just about all the ADD/ADHD meds are amphetamine of one type or another if you have taken any of these...........................
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.